Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5314 Publications


2019 | Conference Paper | IST-REx-ID: 6647   OA
R. Fulek, B. Gärtner, A. Kupavskii, P. Valtr, and U. Wagner, “The crossing Tverberg theorem,” in 35th International Symposium on Computational Geometry, Portland, OR, United States, 2019, vol. 129, p. 38:1-38:13.
View | Files available | DOI | arXiv
 

2019 | Thesis | IST-REx-ID: 6894
M. Giacobbe, Automatic time-unbounded reachability analysis of hybrid systems. IST Austria, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 7210   OA
J. Tkadlec, A. Pavlogiannis, K. Chatterjee, and M. A. Nowak, “Population structure determines the tradeoff between fixation probability and fixation time,” Communications Biology, vol. 2, 2019.
View | Files available | DOI | PubMed | Europe PMC
 

2019 | Journal Article | IST-REx-ID: 7227
D. C. Nunes Pinheiro and C.-P. J. Heisenberg, “Zebrafish gastrulation: Putting fate in motion,” Current Topics in Developmental Biology.
View | DOI
 

2019 | Journal Article | IST-REx-ID: 73   OA
M. Erbar, J. Maas, and M. Wirth, “On the geometry of geodesics in discrete optimal transport,” Calculus of Variations and Partial Differential Equations, vol. 58, no. 1, 2019.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 80   OA
A. Deuchert, R. Seiringer, and J. Yngvason, “Bose–Einstein condensation in a dilute, trapped gas at positive temperature,” Communications in Mathematical Physics, vol. 368, no. 2, pp. 723–776, 2019.
View | Files available | DOI
 

2019 | Conference Paper | IST-REx-ID: 7183   OA
T. Brázdil, K. Chatterjee, A. Kucera, P. Novotný, and D. Velan, “Deciding fast termination for probabilistic VASS with nondeterminism,” in International Symposium on Automated Technology for Verification and Analysis, Taipei, Taiwan, 2019, vol. 11781, pp. 462–478.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 151   OA
J. L. Fischer and O. Kneuss, “Bi-Sobolev solutions to the prescribed Jacobian inequality in the plane with L p data and applications to nonlinear elasticity,” Journal of Differential Equations, vol. 266, no. 1, pp. 257–311, 2019.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 175   OA
T. D. Browning and D. Loughran, “Sieving rational points on varieties,” Transactions of the American Mathematical Society, vol. 371, no. 8, pp. 5757–5785, 2019.
View | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 170   OA
T. D. Browning and E. Sofos, “Counting rational points on quartic del Pezzo surfaces with a rational conic,” Mathematische Annalen, vol. 373, no. 3–4, pp. 977–1016, 2019.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 5   OA
I. V. Ganev, “The wonderful compactification for quantum groups,” Journal of the London Mathematical Society, vol. 99, no. 3, pp. 778–806, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 5789
N. Petridou, S. Grigolon, G. Salbreux, E. Hannezo, and C.-P. J. Heisenberg, “Fluidization-mediated tissue spreading by mitotic cell rounding and non-canonical Wnt signalling,” Nature Cell Biology, vol. 21, pp. 169–178, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 5878
N. B. Budanur and M. Fleury, “State space geometry of the chaotic pilot-wave hydrodynamics,” Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 29, no. 1, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 5943
L. Klotz, K. Gumowski, and J. E. Wesfreid, “Experiments on a jet in a crossflow in the low-velocity-ratio regime,” Journal of Fluid Mechanics, vol. 863, pp. 386–406, 2019.
View | DOI
 

2019 | Journal Article | IST-REx-ID: 6023   OA
S. Yoshida et al., “A SOSEKI-based coordinate system interprets global polarity cues in arabidopsis,” Nature Plants, vol. 5, no. 2, pp. 160–166, 2019.
View | DOI | Download (ext.)
 

2019 | Journal Article | IST-REx-ID: 6028   OA
M. Gerencser and M. Hairer, “A solution theory for quasilinear singular SPDEs,” Communications on Pure and Applied Mathematics, vol. 72, no. 9, pp. 1983–2005, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6105   OA
M. Kutzer, J. Kurtz, and S. A. O. Armitage, “A multi-faceted approach testing the effects of previous bacterial exposure on resistance and tolerance,” Journal of Animal Ecology, vol. 88, no. 4, pp. 566–578, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6174   OA
P. T. Dumitrescu, A. Goremykina, S. A. Parameswaran, M. Serbyn, and R. Vasseur, “Kosterlitz-Thouless scaling at many-body localization phase transitions,” Physical Review B, vol. 99, no. 9, 2019.
View | DOI | Download (ext.) | arXiv
 

2019 | Thesis | IST-REx-ID: 6179
D. J. Schröder, From Dyson to Pearcey: Universal statistics in random matrix theory. IST Austria, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6186   OA
G. Cipolloni, L. Erdös, T. H. Krüger, and D. J. Schröder, “Cusp universality for random matrices, II: The real symmetric case,” Pure and Applied Analysis , vol. 1, no. 4, pp. 615–707, 2019.
View | Files available | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed